Birkhoff Completeness in Institutions

Logica Universalis 2 (2):277-309 (2008)
We develop an abstract proof calculus for logics whose sentences are ‘Horn sentences’ of the form: $(\forall X)H \Rightarrow c$ and prove an institutional generalization of Birkhoff completeness theorem. This result is then applied to the particular cases of Horn clauses logic, the ‘Horn fragment’ of preorder algebras, order-sorted algebras and partial algebras and their infinitary variants
Keywords Proof theory  institutional model theory  Horn sentences  Birkhoff completeness  abstract substitutions
Categories (categorize this paper)
DOI 10.1007/s11787-008-0035-1
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,478
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Added to PP index

Total downloads
24 ( #214,302 of 2,180,653 )

Recent downloads (6 months)
1 ( #302,018 of 2,180,653 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums